Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diagnosed with a mild form of costochondritis, getting worse chest pain. Cure?

Hello Dr. In the past year I was diagnosed with a mild form of costochondritis . However, throughout this year my chest pain has gotten worse. When I inhale or exhale the pain is present. Usually when I wake up from sleep I can feel the pain in both breasts and my muscles seem very stiff. Furthermore, I was sent to the emergency room a few months back due to severe back and stomach pain . The doctors did not know what was wrong with me however pointed out that my urine looked suspicious. Also, I have had constipation for two months now. When I have a bowel movement and after the bowel movements, my stomach aches and I get severe cramps. I have been bloating . I have not changed my diet. I usually feel like throwing up. If you have an idea of what is wrong, please let me know. I appreciate your time. Sincerely, Daya
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Costochondritis can have a waxing and waning course so you need to take your medicines sos whenever the pain increases. Secondly what I feel is that as your urine had some infection then you get it checked again and the culture will show us whatever its growing.
For stool and stomach pains it again looks to me like an infection due to some parasite. It will be better to start tablet ofloxacin and ornidazole combination for about 5 days and see a physician if not cured
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor